Alert archive / South Dakota / Tornado Warnings in 2009
Tornado Warning 21, NWS Rapid City, SD
NWS Rapid City, SD issued this tornado warning at Jul 13, 2009, 1:39 PM MDT for Meade County, Pennington County, South Dakota. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2009, 1:39 PM MDT (19:39 UTC)
- Expired
- Jul 13, 2009, 2:30 PM MDT
- In force
- 51 min
- Issued by
- NWS Rapid City, SD
- Area
- Storm-based polygon
Counties Meade County, SD, Pennington County, SD
The radar
The Rapid City radar (KUDX), 39 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 2:11 PM MDT | HAIL 1.5 | 12 N Wall, SD | |
| Jul 13, 2:22 PM MDT | HAIL 1.75 | 9 N Quinn, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 12:34 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 7.7 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1159 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KUNR 131939 TORUNR SDC093-103-132030- /O.NEW.KUNR.TO.W.0021.090713T1939Z-090713T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE RAPID CITY SD 139 PM MDT MON JUL 13 2009 THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A * TORNADO WARNING FOR... EASTERN PENNINGTON COUNTY IN WEST CENTRAL SOUTH DAKOTA... SOUTHERN MEADE COUNTY IN WEST CENTRAL SOUTH DAKOTA... * UNTIL 230 PM MDT * AT 139 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 7 MILES NORTHWEST OF WICKSVILLE...OR 31 MILES EAST OF DOWNTOWN RAPID CITY...AND MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... WICKSVILLE... WASTA... THIS INCLUDES INTERSTATE 90 BETWEEN SOUTH DAKOTA MILE MARKERS 87 AND 113... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE SHELTER IN A BASEMENT OR SMALL INTERIOR ROOM ON THE GROUND FLOOR. STAY AWAY FROM WINDOWS AND EXTERIOR WALLS. PROTECT YOURSELF FROM FLYING DEBRIS WITH BLANKETS...PILLOWS...OR CUSHIONS. && LAT...LON 4421 10205 4396 10221 4412 10274 4433 10268 TIME...MOT...LOC 1939Z 285DEG 22KT 4419 10263 $$ CARSTENS
3 follow-up statements
000 WWUS53 KUNR 131957 SVSUNR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RAPID CITY SD 157 PM MDT MON JUL 13 2009 SDC093-103-132030- /O.CON.KUNR.TO.W.0021.000000T0000Z-090713T2030Z/ MEADE SD-PENNINGTON SD- 157 PM MDT MON JUL 13 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM MDT FOR EASTERN PENNINGTON AND SOUTHERN MEADE COUNTIES... AT 156 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 6 MILES NORTHEAST OF WICKSVILLE...OR 37 MILES EAST OF DOWNTOWN RAPID CITY...MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... AREAS NORTH OF WASTA... AREAS NORTH OF WALL... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE SHELTER IN A BASEMENT OR SMALL INTERIOR ROOM ON THE GROUND FLOOR. STAY AWAY FROM WINDOWS AND EXTERIOR WALLS. PROTECT YOURSELF FROM FLYING DEBRIS WITH BLANKETS...PILLOWS...OR CUSHIONS. LARGE HAIL AND DAMAGING WIND GUSTS ARE ALSO LIKELY WITH THIS STORM. && LAT...LON 4431 10256 4421 10205 4396 10221 4410 10266 TIME...MOT...LOC 1957Z 285DEG 22KT 4416 10248 $$ CARSTENS
000 WWUS53 KUNR 132013 SVSUNR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RAPID CITY SD 213 PM MDT MON JUL 13 2009 SDC093-103-132030- /O.CON.KUNR.TO.W.0021.000000T0000Z-090713T2030Z/ MEADE SD-PENNINGTON SD- 213 PM MDT MON JUL 13 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM MDT FOR EASTERN PENNINGTON AND SOUTHERN MEADE COUNTIES... AT 212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED OVER EASTERN PENNINGTON COUNTY...OR 35 MILES WEST OF PHILIP...MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... AREAS BETWEEN WALL AND CREIGHTON PING PONG BALL SIZE HAIL WAS REPORTED 12 NORTH OF WALL AT 211 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE SHELTER IN A BASEMENT OR SMALL INTERIOR ROOM ON THE GROUND FLOOR. STAY AWAY FROM WINDOWS AND EXTERIOR WALLS. PROTECT YOURSELF FROM FLYING DEBRIS WITH BLANKETS...PILLOWS...OR CUSHIONS. && LAT...LON 4415 10261 4431 10256 4421 10205 4399 10219 TIME...MOT...LOC 2013Z 285DEG 22KT 4413 10234 $$ CARSTENS
000
WWUS53 KUNR 132018
SVSUNR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
218 PM MDT MON JUL 13 2009
SDC093-132028-
/O.CAN.KUNR.TO.W.0021.000000T0000Z-090713T2030Z/
MEADE SD-
218 PM MDT MON JUL 13 2009
...THE TORNADO WARNING FOR SOUTHERN MEADE COUNTY IS CANCELLED...
LAT...LON 4410 10244 4415 10241 4415 10239 4416 10241
4427 10234 4421 10205 4399 10219
TIME...MOT...LOC 2018Z 285DEG 22KT 4412 10230
$$
SDC103-132030-
/O.CON.KUNR.TO.W.0021.000000T0000Z-090713T2030Z/
PENNINGTON SD-
218 PM MDT MON JUL 13 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM MDT FOR EASTERN
PENNINGTON COUNTY...
AT 218 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED OVER EASTERN PENNINGTON COUNTY...OR 32
MILES WEST OF PHILIP...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL AND DAMAGING WIND GUSTS ARE ALSO LIKELY WITH THIS STORM.
&&
LAT...LON 4410 10244 4415 10241 4415 10239 4416 10241
4427 10234 4421 10205 4399 10219
TIME...MOT...LOC 2018Z 285DEG 22KT 4412 10230
$$
CARSTENSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before this tornado warning went out at Jul 13, 8:54 AM MDT, 4 hours 45 minutes earlier.
Area forecast discussion, Jul 13, 8:54 AM MDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY NATIONAL WEATHER SERVICE RAPID CITY SD 854 AM MDT MON JUL 13 2009 .DISCUSSION...SCATTERED THUNDERSTORMS CONTINUE TO DEVELOP ACROSS NORTHWEST SOUTH DAKOTA ON NOSE OF LLJ AND 850-700MB THETA-E MAXIMUM ALONG TRAILING EDGE OF SHORTWAVE MOVING ACROSS NORTH DAKOTA. ADDITIONAL THUNDERSTORMS DEVELOPING AROUND THE BIG HORNS WITH NEXT SHORTWAVE. ACTIVE THUNDERSTORM DAY IN STORE FOR THE AREA...WITH SEVERE THUNDERSTORMS INCLUDING POTENTIAL FOR TORNADOES. && .AVIATION...SCATTERED SEVERE THUNDERSTORMS EXPECTED ACROSS THE AREA TODAY...WITH IFR CIGS/VSBY IN THUNDERSTORMS. OTHERWISE AREA OF MVFR/IFR CIGS ACROSS NORTHWEST SOUTH DAKOTA WILL GRADUALLY LIFT BY EARLY AFTERNOON. && .PREV DISCUSSION... /ISSUED 233 AM MDT MON JUL 13 2009/ DISCUSSION...A RIDGE-RIDING S/W TROF WAS MOVING ACROSS THE NRN HIGH PLAINS EARLY THIS MRNG...PRODUCING A BAND OF SHRA/TSRA MAINLY OVER ERN MT/WRN ND/FAR NWRN SD. ISOLD SHRA ALSO WERE NOTED ALONG THE SRN PORTION OF THIS WAVE OVER WRN SD. DISORGANIZED SFC LOW PRESSURE WAS OVER MT AND WY...WITH LOW-TO-MID 60S DEWPOINTS OVER MOST OF WRN SD AND UPPER 50S OVER NERN WY AND THE BLKHLS. FOR TODAY...THE S/W TROF WILL PASS EAST OF THE CWA THIS MRNG...LEAVING SUBSIDENCE IN ITS WAKE. THIS WILL ALLOW FOR A LULL IN CONVECTION FOR MUCH OF THE DAY. THE ELEVATED MIXED LAYER (EML) WILL OVERSPREAD MUCH OF THE CWA AHEAD OF A STRONG TROF APPROACHING FROM THE PACIFIC NORTHWEST. THE EML WILL PRODUCE A SIGNIFICANT CAP...ALLOWING FOR LOW-LEVEL MOISTURE AND BUOYANCY TO BUILD UP OVER THE CWA AHEAD OF STRENGTHENING SURFACE LOW PRESSURE. THUNDERSTORMS WILL ERUPT AS THE UPPER TROUGH APPROACHES LATE THIS AFTN/EVNG...ESPECIALLY NEAR THE SURFACE LOW/TROF...HIGHER TERRAIN...AND AT THE EDGE OF THE EML WHERE UNDERRUNNING WILL OCCUR. THIS LATTER CASE APPEARS TO BE IN CNTRL SD NEAR THE WARM FRONT. AT ANY RATE...STRONG SHEAR AND LARGE CAPE WILL RESULT IN A SIGNIFICANT SEVERE WEATHER EVENT. THE GFS IS FARTHER NORTH WITH THE SURFACE LOW AND FASTER WITH THE SURFACE COLD FRONT THAN THE OTHER MODELS...AND THUS WE HAVE OPTED FOR A FARTHER SOUTH AND SLOWER SOLUTION BASED ON THE POSITION OF THE UPPER TROUGH. FOR TNGT...THE SEVERE WEATHER EVENT WILL CONTINUE THROUGH THE EVNG AND PROGRESS EWD RELATIVELY FAST AS A DRY SLOT MOVES OVER THE CWA AND THE UPPER LOW REACHES ERN MT. FROPA IS EXPECTED BY MRNG OVER 2/3 OF THE CWA. ON TUESDAY...THE UPPER LOW WILL PROGRESS TO ERN ND WITH THE SEVERE THREAT TO THE EAST OF THE CWA. LINGERING THUNDERSTORMS ARE EXPECTED OVER THE NRN CWA CLOSER TO THE CYCLONIC UPPER FLOW. THE FRONT WILL PASS THROUGH THE REST OF THE CWA WITH WINDY CONDITIONS OVER THE NRN CWA. BROAD CYCLONIC FLOW AND CAA WILL CONTINUE TUESDAY NGT...WITH A JET STREAK/TROF PASSING THROUGH THE FLOW ON WEDNESDAY. THIS WILL PRODUCE A SUBTLE LOW-LEVEL RESPONSE AND HENCE ISOLD/SCT THUNDERSTORMS LATE WEDNESDAY AND WEDNESDAY NGT...ENOUGH SHEAR AND INSTABILITY FOR A SUPERCELL OR TWO. EXTENDED...AN UPPER LEVEL RIDGE WILL DOMINATE ACROSS THE WESTERN CONUS THROUGH THE EXTENDED...KEEPING NORTHWEST FLOW ACROSS THE REGION. WEAK UPPER-LEVEL DISTURBANCES WILL CROSS THE AREA WITHIN THE UPPER FLOW AND BRING A FEW STORMS FROM TIME TO TIME. TIMING OF THESE WAVES IS UNCERTAIN THIS FAR OUT...BUT BETTER CHANCES LOOK TO BE THURSDAY INTO FRIDAY. OTHERWISE...MAINLY DRY CONDITIONS ARE EXPECTED THROUGH THE PERIOD. NEAR OR SLIGHTLY BELOW AVERAGE TEMPS DURING THE MIDDLE PART OF THE WEEK SHOULD GRADUALLY WARM TO SLIGHTLY ABOVE AVERAGE LEVELS BY THE WEEKEND. && .UNR WATCHES/WARNINGS/ADVISORIES... SD...NONE. WY...NONE. &&
Hazardous weather outlook, Jul 13, 10:45 AM MDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RAPID CITY SD 1045 AM MDT MON JUL 13 2009 SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058- 071-141300- BENNETT-BUTTE-CENTRAL BLACK HILLS-CUSTER CO PLAINS-FALL RIVER-HAAKON- HARDING-HERMOSA FOOT HILLS-JACKSON-MELLETTE-NORTHEASTERN CROOK- NORTHERN BLACK HILLS-NORTHERN CAMPBELL-NORTHERN FOOT HILLS- NORTHERN MEADE CO PLAINS-PENNINGTON CO PLAINS-PERKINS-RAPID CITY- SHANNON-SOUTHERN BLACK HILLS-SOUTHERN CAMPBELL-SOUTHERN FOOT HILLS- SOUTHERN MEADE CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-TODD-TRIPP- WESTERN CROOK-WESTON-WYOMING BLACK HILLS-ZIEBACH- 1045 AM MDT (1145 AM CDT) MON JUL 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND NORTHEASTERN WYOMING. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH VERY LARGE HAIL AND DAMAGING WINDS OVER ALL OF NORTHEASTERN WYOMING AND WESTERN SOUTH DAKOTA THIS AFTERNOON AND EVENING. ISOLATED TORNADOES ARE ALSO POSSIBLE FROM NORTHWESTERN INTO SOUTH CENTRAL SOUTH DAKOTA... OR NORTH AND EAST OF THE BLACK HILLS. LOCALLY HEAVY RAIN ALSO IS POSSIBLE WITH SOME STORMS. THUNDERSTORMS HAVE DEVELOPED OVER NORTHEASTERN WYOMING...AND WILL SPREAD EASTWARD ACROSS WESTERN SOUTH DAKOTA THIS AFTERNOON INTO THIS EVENING...AND REACHING CENTRAL SOUTH DAKOTA BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY AFTERNOON AND EVENING. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED... A FEW SEVERE STORMS WITH LARGE HAIL WILL BE POSSIBLE FROM THE BLACK HILLS THROUGH SOUTHWESTERN SOUTH DAKOTA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY.
In the hours before
Local storm report, Jul 13, 10:13 AM MDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
1013 AM MDT MON JUL 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 AM HAIL 3 ENE RED ELM 45.07N 101.73W
07/13/2009 M0.75 INCH ZIEBACH SD TRAINED SPOTTER
PENNY SIZE HAIL ALONG WITH HEAVY RAIN.
&&
WETENKAMPLocal storm report, Jul 13, 10:53 AM MDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
1053 AM MDT MON JUL 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HAIL 2 S DUPREE 45.02N 101.59W
07/13/2009 E1.00 INCH ZIEBACH SD PUBLIC
QUARTER SIZE HAIL FROM 1030 AM MDT TO 1035 AM MDT. VERY
HEAVY RAIN BEFORE THE HAIL STARTED.
&&
WETENKAMPLocal storm report, Jul 13, 11:07 AM MDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
1107 AM MDT MON JUL 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 AM HAIL 2 SSW DUPREE 45.02N 101.61W
07/13/2009 E0.88 INCH ZIEBACH SD PUBLIC
&&
WETENKAMPLocal storm report, Jul 13, 11:08 AM MDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
1108 AM MDT MON JUL 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 AM HAIL 1 W DUPREE 45.05N 101.61W
07/13/2009 E0.88 INCH ZIEBACH SD PUBLIC
&&
WETENKAMPSpecial weather statement, Jul 13, 11:33 AM MDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RAPID CITY SD 1133 AM MDT MON JUL 13 2009 SDZ014-032-131830- HAAKON-ZIEBACH- 1133 AM MDT MON JUL 13 2009 ...STRONG THUNDERSTORM APPROACHING THE AREA... AT 1132 AM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM WITH HEAVY RAIN...PENNY SIZE HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING. SOME AREAS MAY RECEIVE AS MUCH AS ONE INCH OF RAIN. THIS STORM WAS LOCATED OVER EASTERN ZIEBACH COUNTY...OR 15 MILES SOUTHEAST OF LANTRY...AND WAS MOVING SOUTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... HIGHWAY 63 IN SOUTHEAST ZIEBACH COUNTY A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE AREA UNTIL 4 PM MDT. CARSTENS
Local storm report, Jul 13, 1:24 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
124 PM MDT MON JUL 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM TSTM WND GST 11 NNW NEW UNDERWOOD 44.25N 102.92W
07/13/2009 E60 MPH MEADE SD PUBLIC
&&
WETENKAMPThe office that day
Everything else NWS Rapid City, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 5:41 AM MDT | Severe Thunderstorm Warning | UNR | Perkins | 49 min |
| Jul 13, 9:23 AM MDT | Severe Thunderstorm Warning | UNR | Perkins, Ziebach | 67 min |
| Jul 13, 10:27 AM MDT | Severe Thunderstorm Warning | UNR | Ziebach | 63 min |
| Jul 13, 12:46 PM MDT | Severe Thunderstorm Warning | UNR | Meade | 59 min |
| Jul 13, 1:32 PM MDT | Severe Thunderstorm Warning | UNR | Meade | 58 min |
| Jul 13, 2:18 PM MDT | Severe Thunderstorm Warning | UNR | Meade, Ziebach | 57 min |
| Jul 13, 2:20 PM MDT | Tornado Warning | UNR | Haakon, Jackson, Pennington | 40 min |
| Jul 13, 2:57 PM MDT | Tornado Warning | UNR | Haakon, Jackson | 63 min |
| Jul 13, 3:35 PM MDT | Tornado Warning | UNR | Jackson | 40 min |
| Jul 13, 3:54 PM MDT | Severe Thunderstorm Warning | UNR | Haakon | 81 min |
| Jul 13, 4:09 PM MDT | Severe Thunderstorm Warning | UNR | Jackson, Mellette | 66 min |
| Jul 13, 4:48 PM MDT | Tornado Warning | UNR | Mellette | 42 min |
| Jul 13, 4:59 PM MDT | Severe Thunderstorm Warning | UNR | Haakon, Jackson, Mellette | 61 min |
| Jul 13, 5:13 PM MDT | Tornado Warning | UNR | Mellette, Todd | 47 min |
| Jul 13, 5:56 PM MDT | Areal Flood Advisory | UNR | Mellette, Todd | 6 hr |
| Jul 13, 5:57 PM MDT | Tornado Warning | UNR | Todd | 63 min |
Nearby
Tornado Warnings in South Dakota, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.